# SDR AALA960325

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CROWN SKIN CRACKED IN 2 PLACES AT STA 1096 EACH SIDE STR 1 AT INLET DOGHOUSE ATTACH ANGLE.  CUT OUT CRACKED AREAS AND INSTALLED DOUBLER PER SB 727-53A-204, REV 3, AND SRM 53-30-3, PAGES 12-14A.  TST:  41,903 HRS.  CYCLES, 22,088.  (X)
